The Annals of Statistics

Extensions of Milliken's Estimability Criterion

J. K. Baksalary and R. Kala

Full-text: Open access

Abstract

Some generalizations of Milliken's necessary and sufficient condition for estimability of linear parametric functions in linear models are established. The more universal character of the present theorems consists in avoiding the assumption of the linear independence of examined functions, in using any generalized inverse instead of the Moore-Penrose inverse, and in extending the criterion on more general linear models.

Article information

Source
Ann. Statist., Volume 4, Number 3 (1976), 639-641.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176343471

Digital Object Identifier
doi:10.1214/aos/1176343471

Mathematical Reviews number (MathSciNet)
MR415900

Zentralblatt MATH identifier
0336.62058

JSTOR
links.jstor.org

Subjects
Primary: 62F10: Point estimation
Secondary: 15A03: Vector spaces, linear dependence, rank

Keywords
Linear model estimability generalized inverse

Citation

Baksalary, J. K.; Kala, R. Extensions of Milliken's Estimability Criterion. Ann. Statist. 4 (1976), no. 3, 639--641. doi:10.1214/aos/1176343471. https://projecteuclid.org/euclid.aos/1176343471


Export citation